# SDR 29GA2016100500001

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,984 hours, 39,434 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 108,   EMERGENCY EXIT SIGN FORWARD CABIN RIGHT SIDE NOT ILLUMINATED.   REMOVED AND REPLACED THE EMERGENCY EXIT SIGN IAW AMM 33-50-50-02, OPS TESTED GOOD.
